# SDR HEED065737

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 955016670
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER HAS WORN TIP.  REPLACED UNIT.
